| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tooth Fracture (2428)
| Date of Event |
04/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that a lower posterior tooth cracked while wearing the aligners, the customer was not able to provide the impacted tooth number.Medical intervention is required, and a root canal or an extraction will be performed.Aligner treatment was not discontinued.For this event, the patient identifier is (b)(6)
and the complaint number is (b)(4).
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to tooth breakage which the customer stated will result in a root canal or extraction of the tooth.